Posted by Larry (126.96.36.199) on September 07, 2001 at 15:28:50:
In Reply to: Prednisone - to take or not to take.... posted by Elizabeth on September 07, 2001 at 08:44:40:
I had a specialist prescribe this and it aborted the headaches immediately. I thought this man was God! The instructions were to take it for 10 days. I gained 8 pounds and it took 6 months for the acute acne to leave my back. A year later I tried it for the next cycle and it did nothing. I went to the pharmacist to get the prescription renewed thinking the pills might be too old. The pharmacist said that unless I was dying tomorrow anyway there was nothing worth taking this medication for at the prescribed dosage. Be careful with it, look it up on the internet to be informed. I know the headaches are Hell and I know Prednisone works for some sufferers but I would personally only use it as a last resort.
Post a Followup